# SDR ASAA2021093036156

- Difficulty date: September 30, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 49,691 hours, 14,515 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1226400
- Part serial: EM482389K
- Condition: Faulted
- Location: Nr 2 Eng
- Part time: 47,247 hours, 14,144 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78273000 FOUND SHORT TIME FAULT 75-30542 ON ENGINE 2. GROUNDED - YES. REPLACED #2 ENG LEFT VBV ACTUATOR REF B737-800 AMM 75-32-02-400-801-F00 STEPS 3A-3H(7). PERFORMED IDLE LEAK CHECK AND ACTUATORS TEST. CHECK/TEST OK. REF AMM 75-32-02-400-801-F00 STEP 3I. B737-800 FIM 75-32 TASK 803 STEP H (REPAIR CONFIRMATION.)
